# SDR AALA960466

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 950F TO 970 SKIN IS CORRODED ON OUTBOARD SIDE OF STRINGER 28R.  REMOVED (BLENDED) CORROSION FROM SKIN 950F-970.  INSTALLED DOUBLER AND TRIPLER IN AREA OF CORROSION AND SPLICED IN 2 SECTIONS OF STRINGER REPAIRS IAW ES11697, DTD 3-15-96.  (M)
